# SDR SWAA2025071791643

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 68,933 hours, 41,163 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR ASSIST HANDLE LOOSE.  SECURED FWD GALLEY SERVICE DOOR ASSIST HANDLE REF AMM 20-50-11.
